EconPapers    
Economics at your fingertips  
 

Some New Common Fixed Point Theorems under Strict Contractive Conditions in G‐Metric Spaces

Zead Mustafa

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce some new types of pairs of mappings (f, g) on G‐metric space called G‐weakly commuting of type (Af) and G‐R‐weakly commuting of type (Af). We obtain also several common fixed point results for these mappings under certain contractive condition in G‐metric space. Also some examples illustrated to support our results, and comparison between different types of pairs of mappings are studied.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/248937

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:248937

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:248937